# SDR REXA2019081501310

- Difficulty date: August 15, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670318115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON LINTEL NR 3L AT CIRCUMFERENTIAL JOINT FS=280. (FUS) LINTEL NR 3L AT CIRCUMFERENTIAL JOINT FS:280 WAS REPAIRED PER ENGINEERING ORDER R53568 REVISION: FOUR, TASK CARD NUMBER: ADD-27:R53568.
